dcsimg
Article: Biological studies of two Hymenopterous parasites of aquatic insect eggs
Add this to your Mendeley library Report an error

Title

Biological studies of two Hymenopterous parasites of aquatic insect eggs

By


Type

Article

Date of Publication

Original Publication

Entomologica Americana

Volume

8

Series / Issue

Series: new

Pages

105--156

Contributed by

BioStor

Title

Biological studies of two Hymenopterous parasites of aquatic insect eggs

By

Martin, C H

Type

Article

Date of Publication

1928

Original Publication

Entomologica Americana

Volume

8

Series / Issue

Series: new

Pages

105--156

Contributed by

BioStor

Language

English

Published by

[Lawrence, Kan., etc.]New York Entomological Society [etc.]

Identifiers

BioStor: 168864

Rights Status

In Copyright. Digitized with the permission of the rights holder

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Biological studies of two Hymenopterous parasites of aquatic insect eggs</title>
</titleInfo>
<name>
<namePart>Martin, C H</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">8</note>
<relatedItem type="host">
<titleInfo>
<title>Entomologica Americana</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">[Lawrence, Kan., etc.]</placeTerm>
</place>
<publisher>New York Entomological Society [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>8</number>
</detail>
<extent unit="pages">
<start>105</start>
<end>156</end>
</extent>
<date>1928</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/177245</identifier>
<accessCondition type="useAndReproduction">In Copyright. Digitized with the permission of the rights holder</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart177245,
title = {Biological studies of two Hymenopterous parasites of aquatic insect eggs},
journal = {Entomologica Americana},
volume = {8},
copyright = {In Copyright. Digitized with the permission of the rights holder},
url = {https://www.biodiversitylibrary.org/part/177245},
publisher = {[Lawrence, Kan., etc.]New York Entomological Society [etc.]},
author = {Martin, C H},
year = {1928},
pages = {105--156},
}

Download RIS citation

TY - JOUR
TI - Biological studies of two Hymenopterous parasites of aquatic insect eggs
T2 - Entomologica Americana
VL - 8
UR - https://www.biodiversitylibrary.org/part/177245
PB - New York Entomological Society [etc.]
CY - [Lawrence, Kan., etc.]
PY - 1928
SP - 105
EP - 156
AU - Martin, C H
ER -